MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS18597
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the delta monitor did not alarm when the patient became desaturated.Draeger service engineering reviewed the images of the delta logs that were provided.These logs were determined to be inconclusive.The delta logs did not log any spo2 events based on the reported date and time of the event.The lower spo2 lower limit was set to 88 and the logs do show readings of spo2 <88% at various times well after the reported time of event.To further investigate into these times additional logs and information were requested but could not be provided.It was reported that the biomed saw an entry in the delta logs that someone had silenced an alarm but further information regarding this statement could not be provided.These inadequate logs do not make it possible for the investigation to continue and therefore a root cause for the reported event was unable to be determined.If the reported issue reoccurs in the future it is requested to provide the logs from all the involved devices along with as much information as possible.
 
Event or Problem Description
The customer reported that, during patient monitoring, the delta did not alarm during a patient's desaturation.The reported event occurred in an icu on (b)(6) at 1400.There is no information stating there is any adverse patient impact.
 
Event or Problem Description
The customer reported that, during patient monitoring, the delta did not alarm during a patient's desaturation.The reported event occurred in an icu on feb 12, at 1400.There is no information stating there is any adverse patient impact.
 
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.H3 other text : 101202.

Brand Name
DELTA
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18921326
Report Number1220063-2024-00030
Device Sequence Number15332227
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public(01)04049098004152(11)101202(93)MS18597-09
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown